Publication:
Convergence rate of Padé-type approximants for Stieltjes functions

Loading...
Thumbnail Image
Identifiers
Publication date
1998-11-16
Defense date
Advisors
Tutors
Journal Title
Journal ISSN
Volume Title
Publisher
Elsevier
Impact
Google Scholar
Export
Research Projects
Organizational Units
Journal Issue
Abstract
For a wide class of Stieltjes functions we estimate the rate of convergence of Padé-type approximants when the number of fixed poles represents a fixed proportion with respect to the order of the rational approximant.
Description
7 pages, no figures.-- MSC2000 code: 41A20.-- Issue title: "Proceedings of the VIIIth Symposium on Orthogonal Polynomials and Their Application" (Seville, Spain, Sep. 1997), edited by Antonio J. Durán.
MR#: MR1662682 (99i:41013)
Zbl 0934.41010
Keywords
Orthogonal polynomials, Padé-type approximation
Bibliographic citation
Journal of Computational and Applied Mathematics, 1998, vol. 99, n. 1-2, p. 47-53